# SDR DELA200500004

- Difficulty date: February 15, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N903JC
- Make and model: Lear 55LEAR
- Aircraft serial: 081
- Aircraft time: 11,923 hours, 7,208 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Mixing Valve
- Part number: 32144801
- Part serial: 1879
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE WARNING ILLUMINATED ABOVE FL400.  AFM PROCEDURES FOLLOWED AND WARNING CEASED.  WARNING DID NOT ILLUMINATED BELOW FL380.  MAINTENANCE FOUND THE LEFT BLEED MIXING VALVE STUCK IN LOW CAUSING THE RIGHT SIDE TO OVERHEAT THE FIRE DETECTION LOOP.  LEFT MIXING VALVE REPLACED WITH OVERHAULED UNIT.  GROUND TESTING SATISFACTORY.  MAINTENANCE CHECK FLIGHT CONDUCTED.  R/H FIRE WARNING AT ALTITUDE OCCURRED ONLY WITH R/H BLEED SWITCH ON.  R/H ENGINE REMOVED, ALL ACCESSIBLE BLEED SYSTEM SEALS REPLACED AND HOT SECTION FIRE LOOP REPLACED.  FOLLOW-UP CHECK FLIGHT SHOWED NO FIRE WARNING.
